Vol. 8, No. 7, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 6, 1605–1954
Issue 5, 1269–1603
Issue 4, 945–1268
Issue 3, 627–944
Issue 2, 317–625
Issue 1, 1–316

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
 
Other MSP Journals
A model for studying double exponential growth in the two-dimensional Euler equations

Nets Katz and Andrew Tapay

Vol. 8 (2015), No. 7, 1675–1693
Abstract

We introduce a model for the two-dimensional Euler equations which is designed to study whether or not double exponential growth can be achieved for a short time at an interior point of the flow.

Keywords
fluid mechanics, Euler equations, two-dimensional Euler equations
Mathematical Subject Classification 2010
Primary: 35Q31
Milestones
Received: 16 October 2014
Revised: 8 May 2015
Accepted: 24 June 2015
Published: 18 September 2015
Authors
Nets Katz
Department of Mathematics
California Institute of Technology
Mathematics 253-37
Pasadena, CA 91125
United States
Andrew Tapay
Department of Mathematics
Indiana University
Rawles Hall
831 E 3rd Street
Bloomington, IN 47405
United States